# SDR DALA2024091008886

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0545922) CORROSION ON L2 MOP SILL FROM STA-927+10 TO 986.5, WL-208, LBL-50. REMOVED AND REPLACED L2 MOPSILL IAW B737 SRM 51-40-02-0G AND DWG 147A8501.
